# SDR FDEA202009222287

- Difficulty date: September 22, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE FOUND CRACKED AT STATION 1220, X= -75.25.  CABIN, MAIN DECK CARGO COMPARTMENT, CRACKED SEAT TRACK AT STATION 1220, X= -75.25.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1169 TO EXISTING SPLICE STATION 1269, X= -75.25, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
